# SDR CA970423002

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Flap Resolver
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLAPS STUCK AT 5 DEGREES AND WOULD NOT MOVE. WIRE FOUND BROKEN AT YELLOW SYSTEM RESOLVER.
